Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Skinny d side effects

Premium Questions

doctor1 MD

My age is 29 and my weight is around 50kg and iam very skinny, my friend suggest me Dexona and ceplactin tablets. Is there any side effects of this medicine and within how much days it shows result? ...

doctor1 MD

and side effects free? Or should I change my mass gainer supplement? I do not want any high end stuff ...I am a 25 year old guy weighing 60 kgs (132 lbs). I am a little skinny for my age. My height is 174 ...

doctor1 MD

Hi! What are the side effects of Azivent 500mg ...

doctor1 MD

developed a common side effect post chemo: peripheral neuropathy along wth pain in the joints and muscles ... but with regard to the Thymus surgery. She suggested trying it to control the chemo side effects. neglected to ask ...

doctor1 MD

I am taking 100 mg of tramadol daily for a persistent headache. I am 80 years old and have type 2 diabetes . It is very effective. sIs there a risk for long term use?

Public Forum Discussions

doctor1 MD

for me. Everyone said me u r soooo skinny girl. So better take endura mass. Whether it had any side effects to take it or not. Or any other suggestions plz. Thank u.. ...

doctor1 MD

legs are getting skinny day by day, I dint do it for quite like 1 month but my legs remain same, now since then every time I do mastrubation the next day when I wake up I feel ore skinny, I dont really ...

doctor1 MD

mass will be good for my health or not. It has any side effect or not. So; what i needs to do. ...HI,i am 17 years old. My height is 156 cm. My question is that i am little skinny and i need ...

doctor1 MD

I used to masturbate a lot in my teenage. Now i m 22 n now i m skinny and thin and i feel weak even though i eat so much. I feel its because of the amount of the masturbation which i used to do in my ...

doctor1 MD

Yes my grandson is on meds for a adhd and odd and I am very concerned of the side effects. He ... address his psychiatrist with these concerns to so he sees these side effects and changes his meds. ...

doctor1 MD

to know is Endura Mass right and safe weight gainer? Is this safe and side effects free? Or should I ...I am a 25 year old girl, weighing 45 kgs. I am a little skinny for my age or my normal weight. My ...

doctor1 MD

very skinny. I too wish to join NDA but due to skinny physique I can t. Can you please sujjest me some medicines so that I can gain weight a bit and have no side effects. Waiting for your speedy reply. Thank you. ...

doctor1 MD

want to know is Endura Mass right and safe weight gainer? Is this safe and side effects free? Or should ...I am a 24 year old guy weighing 45 kgs . I am a little skinny for my age. My height is 160 cms (5 2 ...

doctor1 MD

healthy? Will it work out ? Is there any side effects ? ...I am a girl , aged 25.. My weight is around 47 and height 5 3 .. I am skinny. I am taking proper ...

doctor1 MD

i have taken weight gain tablets called ciplactin and demaxophane for a year does it have side effects i have gained weight by taking ciplactin and demaxophane tablets. does this has side effects i ...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.